# SDR DL72S961425

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Le Slat Actuator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A-HYD QTY WENT TO ZERO AND A PUMP LIGHT FLICKERED, RETURNED TO SHV.  REPLACED CASE DRAIN FILTERS, NO METAL FOUND.  FOUND THE NR 4 SLAT ACTUATOR SWIVEL LEAKING.  REPLACED O-RING, REFILLED HYD SYS, RAN ENGINES AND B-PUMPS, OPERATED ALL FLT CONTROLS TO REMOVE AIR FROM HYD SYS AND SERVICED TO FULL, NO LEAKS NOTED.
